# SDR SIMA20140301008

- Difficulty date: March 1, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION FOUND FWD EQUIPMENT COMPARTMENT FLOOR HAS TWO CRACKS AT FRAME FS 193.00, LT & RT SIDE AT WL 79.50.  REPAIRED FWD EQUIPMENT COMPARTMENT FLOOR CRACK IAW ERN-CR-53-099.
